×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

Dang.

  • Misssue
  • Misssue's Avatar Topic Author
12 years 5 months ago #1 by Misssue
Misssue created the topic: Dang.
Hi. I'm sort of a lurker, not really too worried about stuff like this, but I think I might be pregnant. I started the pill recently, and after about 2 and a half weeks of taking it, I had unprotected sex with my boyfriend. In total, seven times in three days. A week later, yesterday, I started having bleeding, which is about a week and a half earlier than my period, and this isn't acting like my period. It could be a result of having taken the pill, but I don't relaly know. Has anybody had experience with stuff like this? I know it was stupid to not use a condom so early after having started the pill.
~Amanda Sue~

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

Need Help?

standupgirl contact becky

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl